# SDR UIEA2023022300185

- Difficulty date: March 4, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 87,776 hours, 13,690 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A ZONAL INSPECTION, MISSING RIVETS ON THE ANGLE ON THE FLOOR BEAM LOWER CHORD LOCATED AT STA 654+121, S-20LH AND STA 676, S-20LH.( IN ACCORDANCE WITH IAI CUSTOMER SERVICE - REPAIR INSTRUCTION #CS-30111-001 IS NECESSARY TO REMOVE THE AFFECTED ANGLES FROM FRAME AND FLOOR STRUCTURE. NOTE: SEE MXA EO #TRE6753580 )
